# SDR LR7A2016091100909

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS4302
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5323, FOUND THE LT MAIN WHEEL WELL, FS 557 BOW BEAM INBD CAP WITH EXFOLIATION CORROSION AT WL155 TO WL160, LBL 63 SPLICE JOINT AREA.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP 583, SRM CH 51-60 AND CH 51-70.
